# SDR GAIA00773

- Difficulty date: November 24, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Gouged
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SHEAR TIE GOUGED IN LOWER FORWARD CARGO COMPARTMENT.  REPLACED SHEAR TIE IAW B727 SRM 53-10-4.  (M)
